# SDR SWAA2025122955517

- Difficulty date: December 25, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 58,221 hours, 30,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EXIT SIGN FLIGHT ATTENDANT BLUE CALL LIGHT INOPERATIVE. PA OPERATES NORMAL.   REPLACED THE LAMPS IN THE FWD EXT SIGN BLUE LIGHT IAW AMM 33-51-01.
